Thumbnail
Access Restriction
Subscribed

Author Dill, Jens M.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Jazayeri [J. ACM 28, 4 (Oct. 1981), 715-720] proposes a simpler construction for use in the proof by Jazayeri et al. [Commun. ACM 18, 12 (Dec. 1975), 697-706] that the circularity problem for attribute grammars has inherent exponential time complexity. The simplification introduces a flaw that invalidates the proof. The flaw can be corrected, at the cost of eliminating some of the simplification claimed for the new construction.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 1
Page Count 5
Starting Page 92
Ending Page 96


Open content in new tab

   Open content in new tab
Source: ACM Digital Library